# SDR GTIA2020051935178

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 55,076 hours, 25,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAF #2504561-2 ENTERED FOUND LH WINDSHIELD CENTER POST CRACKED.SEE NR ITEM 5000996328-0010-BOTH CONTINUITY FITTINES REPLACED. FOR ALL WORK PERFORMED PLEASE REF TO LTPR 5000996328-0010 10033173811-0010 AND SPIRIT AIRLINES EO 5311-2027
